# SDR UIEA200500057

- Difficulty date: April 24, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 60B00013311
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT WILL NOT ENGAGE.  AUTOPILOT PUT AIRPLANE IN A 45 DEGREE BANK LT AND  RT.  DISENGAGED AUTOPILOT, STABILIZED AIRCRAFT AND RE-ENGAGED AUTOPILOT, AIRCRAFT STARTED ROLLING AGAIN.  THE AIRCRAFT DIVERTED.  RE-RACKED THE  AUTOPILOT ROLL COMPUTER IAW MM, AUTOPILOTS CHECK GOOD NOW.  SWAPPED AND  AUTOPILOT ROLL COMPUTERS FOR TROUBLESHOOTING IAW MM.  PN AND SN RECORDED ON LOG PAGE. (K)
